# SDR SWIA202156747

- Difficulty date: January 16, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Coaming
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LWR TRANS COWL LATCH DOOR COAMING IS CHAFFED.    (C-CHECK) RO 3/8/2021    INSTALLED NEW L/H LWR TRANS COWL DOOR COAMING.  / ALL STEPS COMPLIED WITH IN BOMBARDIER REO 670-54-21-1207 REV A DATED 2015-08-27 / COMPLIED WITH 51-900-1002 SKY
